# SDR SWAA2023101396648

- Difficulty date: September 2, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 LBL 14 AT PASSENGER CABIN 2023-550045<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SEET 140 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] STEP 2 CORRECTED   REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 140 REV - SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 140 REV - SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED RII
